Alert archive / New York / Small Craft Advisories in 2020

Small Craft Advisory 124, NWS Buffalo, NY

December 15, 2020

NWS Buffalo, NY issued this small craft advisory at Dec 15, 2020, 3:19 PM EST. It took effect at Dec 16, 2020, 5:00 AM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2020, 3:19 PM EST (20:19 UTC)
In effect from
Dec 16, 2020, 5:00 AM EST
Expired
Dec 17, 2020, 1:00 PM EST
In force
32 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

720 
WHUS71 KBUF 152019
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
319 PM EST Tue Dec 15 2020

LOZ043-160430-
/O.CAN.KBUF.SC.Y.0123.000000T0000Z-201215T2100Z/
/O.NEW.KBUF.SC.Y.0124.201216T1000Z-201217T1800Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
319 PM EST Tue Dec 15 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 1 PM EST
THURSDAY...

* WHAT...East winds 15 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 5 AM Wednesday to 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-152130-
/O.CAN.KBUF.SC.Y.0123.000000T0000Z-201215T2100Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
319 PM EST Tue Dec 15 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will continue to subside late this afternoon.

$$

LOZ042-160430-
/O.NEW.KBUF.SC.Y.0124.201216T1000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
319 PM EST Tue Dec 15 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 1 PM EST
THURSDAY...

* WHAT...East winds 15 to 25 knots and waves 6 to 9 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 5 AM Wednesday to 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
8 follow-up statements
622 
WHUS71 KBUF 160222
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
922 PM EST Tue Dec 15 2020

LOZ042-043-161030-
/O.CON.KBUF.SC.Y.0124.201216T1000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
922 PM EST Tue Dec 15 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO
1 PM EST THURSDAY...

* WHAT...East winds 20 to 25 knots and waves 5 to 8 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Sodus Bay.

* WHEN...From 5 AM Wednesday to 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
847 
WHUS71 KBUF 160852
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
352 AM EST Wed Dec 16 2020

LOZ042-043-161700-
/O.CON.KBUF.SC.Y.0124.201216T1000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
352 AM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WHAT...East to northeast winds 15 to 25 knots and waves 6 to 9 
  feet expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
723 
WHUS71 KBUF 161132
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
632 AM EST Wed Dec 16 2020

LOZ042-043-162000-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
632 AM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WHAT...East winds 15 to 25 knots and waves 6 to 9 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
403 
WHUS71 KBUF 161807
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
107 PM EST Wed Dec 16 2020

LOZ042-043-170300-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
107 PM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WHAT...East winds to 30 knots and waves 6 to 9 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
JLA
472 
WHUS71 KBUF 162339
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
639 PM EST Wed Dec 16 2020

LOZ044-170745-
/O.EXB.KBUF.SC.Y.0124.201217T1000Z-201217T1800Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
639 PM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 1 PM EST
THURSDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...From 5 AM to 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-043-170745-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
639 PM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WHAT...East winds to 30 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
359 
WHUS71 KBUF 170228
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
928 PM EST Wed Dec 16 2020

LOZ042-043-171030-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
928 PM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
THURSDAY...

* WHAT...East winds 20 to 25 knots and waves 7 to 10 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-171030-
/O.CON.KBUF.SC.Y.0124.201217T1000Z-201217T1800Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
928 PM EST Wed Dec 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM EST
THURSDAY...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...From 5 AM to 1 PM EST Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
876 
WHUS71 KBUF 171006
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
506 AM EST Thu Dec 17 2020

LOZ042-043-171800-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
506 AM EST Thu Dec 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...East winds 20 to 25 knots and waves 4 to 8 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Sodus Bay.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ044-171800-
/O.CON.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
506 AM EST Thu Dec 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Sodus Bay to 
  Mexico Bay.

* WHEN...From 5 AM to 1 PM EST this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
666 
WHUS71 KBUF 171756
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1256 PM EST Thu Dec 17 2020

LOZ042-043-171900-
/O.EXP.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1256 PM EST Thu Dec 17 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

$$

LOZ044-171900-
/O.EXP.KBUF.SC.Y.0124.000000T0000Z-201217T1800Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1256 PM EST Thu Dec 17 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON...

$$
JLA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 3:01 PM EST, 18 minutes earlier.

Area forecast discussion, Dec 15, 3:01 PM EST, 18 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
301 PM EST Tue Dec 15 2020

.SYNOPSIS...
Below normal temperatures continue the rest of the week. Other than
some light lake effect over western NY tonight, expect light to
moderate snow Wednesday afternoon through Wednesday night over much
of the region as a coastal storm slides off the east Coast. The most
snow will occur across the western Southern Tier to the western
Finger Lakes.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Light snow showers and flurries gradually diminishing, but could
produce a coating of snow next few hours. As we have seen today,
even with little snow accumulation, temps in the upper 20s will
allow slick spots to develop on untreated roads. As high builds
north of the area tonight, focus for light lake effect shifts to
shoreline of Niagara and Orleans county by late evening. Light
accums possible right along the shore. Other areas will see skies
partially clear out and temps will plummet. Expect lows around zero
or even below east of Lake Ontario where clear skies prevail through
the night and in the teens to around 20 elsewhere as departing low
clouds will be quickly replaced with mid and high clouds ahead of
low pressure system developing over the Ohio Valley.

On Wednesday, easterly lake effect will persist into western Lake
Ontario including along the shoreline of Niagara and Orleans
counties. Otherwise, as upper trough sharpens over the Ohio Valley,
mid and high clouds will thicken from the south and light snow will
begin to arrive mid to late afternoon over the Southern Tier, before
spreading to along and south of the NYS Thruway by early evening.
Snow is expected to remain light over much of the region through
late Wednesday night arriving after midnight east of Lake Ontario
where low-level dry air is last to be overcome. However, Southern
Tier to the Finger Lakes look to be in line for a period of moderate
to possibly heavy snow as H5/H7 troughs deepen and track from south
central PA to near NYC. Mid-level frontogenesis H7-H5 on northwest
fringe of the mid-level low could allow heavy snow to push into our
far southeast forecast area (Allegany County). Models (not just the
NAM anymore) have trended westward with that heavy snow over last 24
hours. Given the trend, coordinated with NWS Binghamton and NWS
State College and opted to place a winter storm watch up for
Allegany county even though heaviest snow (over a foot) will stay
south and east closer to the mid-level low track. Possible that if
the trend holds and the edge of heavier snow does not jog back east,
adjacent counties from Cattaraugus to Ontario could eventually need
advisory headlines as well.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
The Nor'easter from the day prior will be off the the coast of New
Jersey Thursday morning, where it will track east and northeast into
the Atlantic the rest of the day Thursday. Meanwhile, high pressure
will span across the eastern Great Lakes and remain overhead of New
York State through at least Saturday morning. As such, a few lake
enhanced snow showers are possible south of Lake Ontario Thursday as
wrap around moisture combines with the northerly flow on the
backside of the low. As the aforementioned high pressure begins to
come more in demand Thursday night, snow showers will gradually
diminish. A period of dry weather is then expected from Thursday
night to Saturday morning as the high is overhead.

Weather conditions will begin to deteriorate Saturday as the next
upper level shortwave trough pushes its associated frontal boundary
across the Great Lakes. A head of the front, a primarily southerly
component to the wind will act to warm up temperatures into
widespread upper 30s, with the only exceptions being Northern WNY
warming up to 40 and the higher terrain east of Lake Ontario
remaining in the low to mid 30s. The frontal boundary will continue
to track east reaching the wester border late Saturday afternoon and
early evening. The front will then cross from west to east Saturday
night. While temperatures will be above freezing on Saturday, with
the timing of the front being around sunset, temperatures across
much of the area will have begun to drop to below freezing. All in
all, this mainly dwindles down to chance for a mix of snow and rain
showers across the Niagara Frontier early Saturday night before
switching completely over to all snow for the second half of
Saturday night. Areas outside of the Niagara Frontier can expect all
snow.

&&

.LONG TERM /SUNDAY THROUGH MONDAY/...
A series of shortwave troughs will likely move across the eastern
Great Lakes region Sunday into next week. Rain and snow showers are
possible through Sunday night. A brief period of dry weather
expected Monday before a strong cold front tracks across the Great
Lakes Monday night into Tuesday. This cold front should lead to
below normal temperatures with rounds of lake effect snow showers
Tuesday.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MVFR to lower VFR cigs rest of the afternoon with a few light snow
showers and flurries (down to MVFR vsby at times). Exception is at
ART where northeast winds out of high are resulting in just a few
clouds.

Primarily, VFR conditions are expected tonight with an increase of
mid and high clouds from the west. Brief periods of MVFR cigs could
clip IAG as lake effect snow showers reside just to the north.

Outlook...

Wednesday into Wednesday night...Snow and IFR conditions likely from
late afternoon into Wednesday night. Occasional LIFR conditions over
Southern Tier to western Finger Lakes.
Thursday...MVFR with a chance of snow showers.
Friday...Mainly VFR.
Saturday...VFR.
Sunday...MVFR. A chance of rain and snow showers.

&&

.MARINE...
Winds will shift from the north to the east through
tonight. Lingering Small Craft Advisories on Lake Ontario early this
evening. More Small Craft Advisories may be needed late tonight
through Wednesday especially over western Lake Ontario as pressure
gradient tightens between low pressure passing well south of the
lakes with an area of high pressure in place north of the lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Watch from Wednesday afternoon through Thursday
     morning for NYZ021.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for LOZ043-
         044.

&&

SYNOPSIS...JLA
NEAR TERM...JLA
SHORT TERM...EAJ
LONG TERM...HSK
AVIATION...JLA
MARINE...JLA
Hazardous weather outlook, Dec 15, 3:01 PM EST, 18 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
301 PM EST Tue Dec 15 2020

NYZ001>008-010>012-019-085-162015-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Chautauqua-Southern Erie-
301 PM EST Tue Dec 15 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ013-014-020-162015-
Livingston-Ontario-Cattaraugus-
301 PM EST Tue Dec 15 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A coastal storm could generate several inches of snow across the
Finger Lakes and portions of the Western Southern Tier Wednesday
afternoon through Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ021-162015-
Allegany-
301 PM EST Tue Dec 15 2020

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-162015-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
301 PM EST Tue Dec 15 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:55 PM ESTWinter Storm WatchBUFAllegany12 hr

Nearby

Small Craft Advisories in New York, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.